| Catalog Number |
298740040 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while overlooking instruments before entering facility spd process, it was noticed that three segmental component trials do not match the other trials in the set.The three affected seem to be different because the segments do not have a locking ring.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary as per the note a-13620596 does not meet the definition of a complaint.Information has been reviewed and determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of a j&j medtech orthopedics device after it was released for distribution.There is no report of an adverse event involving a j&j medtech orthopedics device.